14 morti in bambini ed adolescenti dopo il Tamiflu posted on 18-11-2005
Reazioni avverse dopo Tamiflu: segnalazione della FDA e dell'EMEA
Ecco un estratto della segnalazione della FDA (Food and Drug Administration, ente federale americano che regola l'immissione in commercio e la sicurezza dei farmaci e degli alimenti):
"What are the important safety issues and adverse events?
When Tamiflu was studied in clinical trials as treatment for children with influenza, children taking Tamiflu experienced similar side effects as children not taking Tamiflu. Serious side effects were not identified. The most common side effects observed in both the treatment and prophylaxis trials were nausea and vomiting. In these trials, a small number of children stopped taking their Tamiflu because of nausea and vomiting or other adverse reactions.
In the safety review mandated by the BPCA, a number of adverse event reports were identified associated with the use of Tamiflu in children 16 years of age or younger. These adverse event reports were primarily related to unusual neurologic or psychiatric events such as delirium, hallucinations, confusion, abnormal behavior, convulsions, and encephalitis. These events were reported almost entirely in children from Japan who received Tamiflu according to Japanese treatment guidelines (very similar but not identical to U.S. treatment guidelines). The review identified a total of12 d eaths in pediatric patients since Tamiflu's approval. All of the pediatric deaths were reported in Japanese children. In many of these cases, a relationship to Tamiflu was difficult to assess because of the use of other medications, presence of other medical conditions, and/or lack of adequate detail in the reports.
Ecco il link al documento dellì EMEA (riportato dalla banca dati Giofil)
Ci riserviamo di commentare la notizia nei prossimi giorni. S.I.M.O.